# SDR ASAA2022060938782

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 727+4 - 727E HAS CORROSION. GROUNDED - YES. EVALUATED AFT PIT LH TRANSITION PANEL STA 727+4 - 727E.ORIGINAL MAT .040"PER BAC DWG 1496-377MAT REMOVED .022"MAT' REMAINING .018"OUT OF LIMITS IAW ASA B737-800 SRM 53-00-53-1A-2 FIG D,CAL TOOLING: T8224P DUE 03/NOV/2022REMOVED AFT PIT LH TRANSITION PANEL STA 727+4 -727E+12 AND REPAIRED USING MATERIAL BAC 1496-377 PO#1014538.1PER ASA B737-800 SRM 53-00-53-2R-5 REPAIR 5.
